MathSciNet Relay Station
MathSciNet bibliographic data
MR1058415 47H10 (46A80 47B38)
Khamsi, M. A.; Kozłowski, W. M.; Reich, S. Fixed point theory in modular function spaces. Nonlinear Anal. 14 (1990), no. 11, 935–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement